# SDR CALA2025111711253

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N47284
- Make and model: Boeing 737-8
- Aircraft serial: 61863
- Aircraft time: 10,456 hours, 3,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: NAS1352C066
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 ABC EMERGENCY EXIT LIGHT AND COVER MISSING.  REPLACED MISSING COVER AND EMERGENCY LIGHT IAW AMM TASK 33-51-11-960-801, OPS CHECKED NORMAL REFER TASK 33-51-00-710-801 GOOD TO CONTINUE.
